# SDR UALA2009012800309

- Difficulty date: January 27, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056008
- Condition: Defective
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31042205U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE.  LEAKING AT BALL SHAFT O-RING.  REMOVED & REPLACED O-RING.
